# SDR AALA201605149007

- Difficulty date: May 11, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 10,093 hours, 4,152 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Sys
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AT CRUISE ALTITUDE WE GOT FUEL ACT XFR FAULT AT FL340.  FOLLOWED ECAM & QRH PROCEDURES TO XFR ACT TANK FUEL.  FUEL TRANSFERRED NORMAL AT LOWER ALTITUDE FL270.  ACCOMPLISHED AN ACT AUTO TRANSFER PRESSURIZATION AIR LEAK TEST IAW AMM 28-28-00-710-004A.  FOUND NO LEAKS & SYS OPERATIONAL CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE.
